Open Access
Translator Disclaimer
May 2011 Multi-specialization and multi-asymptotic expansions
Naofumi Honda, Luca Prelli
Proc. Japan Acad. Ser. A Math. Sci. 87(5): 69-72 (May 2011). DOI: 10.3792/pjaa.87.69

Abstract

We extend the notion of specialization functor to the case of several closed submanifolds satisfying some suitable conditions. Applying this functor to the sheaf of Whitney holomorphic functions we construct different kinds of sheaves of multi-asymptotically developable functions, whose definitions are natural extensions of the definition of strongly asymptotically developable functions introduced by Majima.

Citation

Download Citation

Naofumi Honda. Luca Prelli. "Multi-specialization and multi-asymptotic expansions." Proc. Japan Acad. Ser. A Math. Sci. 87 (5) 69 - 72, May 2011. https://doi.org/10.3792/pjaa.87.69

Information

Published: May 2011
First available in Project Euclid: 26 April 2011

zbMATH: 1231.32008
MathSciNet: MR1232149
Digital Object Identifier: 10.3792/pjaa.87.69

Subjects:
Primary: 32C38 , 35A27
Secondary: 34M30 , 41A60

Keywords: asymptotic expansions , Normal deformation , sheaves on subanalytic sites

Rights: Copyright © 2011 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.87 • No. 5 • May 2011
Back to Top